Biblioteca de la Universidad Complutense de Madrid

K3 double structures on Enriques surfaces and their smoothings


Gallego Rodrigo, Francisco Javier y Purnaprajna, Bangere P. y González Andrés, Miguel (2008) K3 double structures on Enriques surfaces and their smoothings. Journal of Pure and Applied Algebra , 212 (5). pp. 981-993. ISSN 0022-4049

Vista previa

URL Oficial:


Let Y be a smooth Enriques surface. A K3 carpet on Y is a double structure on Y with the same invariants as a smooth K3 surface (i.e., regular and with trivial canonical sheaf). The surface Y possesses an etale K3 double cover X ->(pi) over barY. We prove that pi can be deformed to a family X -> P-T*(N) of projective embeddings of K3 surfaces and that any projective K3 carpet on Y arises from such a family as the flat limit of smooth, embedded K3 surfaces.

Tipo de documento:Artículo
Palabras clave:Stable vector-bundles; Rank-2; Ribbons; P3
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12963
Depositado:19 Jul 2011 07:01
Última Modificación:06 Feb 2014 09:37

Sólo personal del repositorio: página de control del artículo